Advances in Differential Equations

On the Cauchy problem for some systems occurring in nonlinear optics

Brigitte Bidégaray

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the Cauchy problem for two systems of equations (Maxwell--Debye and Maxwell--Bloch) describing laser-matter interaction phenomena. We show that these problems are locally-in-time well-posed for initial data in different Sobolev spaces. In the case of the Maxwell--Debye system, which contains some delay term, we study the limit of the solutions when this delay tends to 0. We also consider an adiabatic approximation of the Maxwell--Bloch system.

Article information

Source
Adv. Differential Equations Volume 3, Number 3 (1998), 473-496.

Dates
First available in Project Euclid: 19 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366399850

Mathematical Reviews number (MathSciNet)
MR1751953

Zentralblatt MATH identifier
0949.35007

Subjects
Primary: 78A60: Lasers, masers, optical bistability, nonlinear optics [See also 81V80]
Secondary: 35Q60: PDEs in connection with optics and electromagnetic theory 78A10: Physical optics

Citation

Bidégaray, Brigitte. On the Cauchy problem for some systems occurring in nonlinear optics. Adv. Differential Equations 3 (1998), no. 3, 473--496. https://projecteuclid.org/euclid.ade/1366399850.


Export citation